Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone, I'm in a little of a pickle here and I would appricate some advice on this. So back in January, on the 25th me and my GF had unprotected sex. Lucky we realized what we we're doing and I pulled out. But just to be safe we took Plan B about 2 days later on the 27th just to be safe. About a week later she got what we think was her period 2 weeks early, thing is the bleeding lasted about 2 weeks and was light to moderate. Now it is March 14 and she still hasn't gotten her period, she has some symptoms such as of pregency/PMS such as white mucus discharge sore nipples, bloating and headache (both have been gone for a few days now) She is pretty consistent with getting her period between the 13-16. So since this is the 14th was she post to get her period at the beginning of the month? Or can we still expect it to come with in a week or so? Or is she probably pregnant?

Loading...

Hi Irishhat,

She's experiencing common side effects of Plan B.  Her next few periods can be early or late and heavier or lighter than usual.  She can also have bleeding/spotting/cramping/bloating/sore nipples/tender breasts, etc.

There are a lot of hormones in emergency contraceptives.  It takes a while for her body to recover.

It is unlikely she is pregnant.  When her next period will happen is anyone's guess.

Good luck.


Reply

Loading...

Okay thank you that is such a relief. So I read when you take plan B it can cause you to have a really early period. Is that true? She had her period a few weeks before then after the pill she got it a week later (2 weeks early) at least she thinks, because she bled for 2 weeks (enough that a tampon was needed)
Reply

Loading...


Yes, she can have an early period. She can also have bleeding.

They're both common side effects.
Reply

Loading...